# SDR 95ZZZX1736

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N856ST
- Make and model: Cessna 182C
- Aircraft serial: 52465
- Engine: Cont O470L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: SA632932
- Condition: Failed
- Location: Nr 3 Cylinder
- Part time: 868 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON WAS COMPLETELY DISINTEGRATING.  ALL VALVES AND OTHER ENGINE PARTS COMPLETE AND ACCOUNTED FOR.  SUSPECT CAUSE WAS METAL WAS TOO BRITTLE.  PISTON PIN WAS IN ROD AND MOVING AROUND IN CYLINDER.
